# SDR AALA201707179006

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 22,473 hours, 18,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 340022
- Part serial: 002441
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 22,457 hours, 18,481 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY LIGHT WILL NOT ILLUMINATE IN THE ON POSITION.  REPLACED FORWARD EMERGENCY LIGHT POWER UNIT.  AIRCRAFT WAS GROUNDED.
